# SDR CALA2018110502280

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 106,146 hours, 16,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T8310410
- Condition: Corroded
- Location: Bs 276-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9131672 B767-53-3-6222 CABIN STA 276-294 RBL 90 O/B RH FWD DOOR FWD BTM FLR SUPPORT FOUND CORROSION CABIN STA 246-STA 368 RBL 90 FLOOR SUPPORT GUARD REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 ATTACHED FORM 44.0008 ITEM 1 TO ITEM 10 ACCOMPLISHED ADD EMP:V906759 INSPECTED BY HX125981, APPROVED
